# SDR HALA2008112100866

- Difficulty date: November 21, 2008
- Submitted: November 24, 2008
- Operation: Air carrier
- Aircraft: N587HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33421
- Aircraft time: 23,778 hours, 4,549 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sensor
- Part number: MS289343
- Part serial: 18328
- Condition: Malfunctioned
- Location: Air Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, APU FAULT LIGHT AND AUTO SHUTDOWN AT FL 340.  RESTART AND RAN OK AT FL 300 PRIOR TO AUTO SHUTDOWN, APU DID START AND RUN FOR APPROX 10 MIN AT FL 340.  PERFORMED FIM 49-11-00, NO DEFECTS NOTED.  PRECAUTIONARY REPLACED AIR TEMP SENSOR PER AMM49-94-01.  OPS CK LEAK CK OK.  WIRING CHECKED ON PINS E4 AND E5 AND PINS A AND B NORMAL AT ECU CONNECTOR D408B.
